<< Previous Issue Communications of the Korean Mathematical Society (Vol. 2, No. 1) Next Issue >>
Commun. Korean Math. Soc. 1987 Vol. 2, No. 1, 1—134
라이만 다양체상의 조화함수에 관하여(On the harmonic functions on Riemannian manifolds)
지동표
Commun. Korean Math. Soc. 1987 Vol. 2, No. 1, 1—7
The behavior of theta-series under slash operators
Myung Hwan Kim
Commun. Korean Math. Soc. 1987 Vol. 2, No. 1, 9—16
On multiplication non-commutative semigroups
Youn Ki Chae and Hye Kyung Kim
Commun. Korean Math. Soc. 1987 Vol. 2, No. 1, 17—23
The structure of regularity of near-rings
Yong Uk Cho
Commun. Korean Math. Soc. 1987 Vol. 2, No. 1, 25—31
Hardy-Littlewood inequalities for the weighted Bergman spaces
Do Young Kwak
Commun. Korean Math. Soc. 1987 Vol. 2, No. 1, 33—37
Remarks on convolution of univalent functions
Yong Chan Kim and Oh Sang Kwon
Commun. Korean Math. Soc. 1987 Vol. 2, No. 1, 39—46
A note on the space $H^{p,a}$
H. O. Kim, S. M. Kim, and E. G. Kwon
Commun. Korean Math. Soc. 1987 Vol. 2, No. 1, 47—52
Uniqueness for the Lewy operator
Jong Sik Kim and Yong Jing Suk
Commun. Korean Math. Soc. 1987 Vol. 2, No. 1, 53—57
Continuity of the closure of joint numerical range operators that are points of joint spectral continuity (I)
Byung Soo Lee and Jae Ok Choi
Commun. Korean Math. Soc. 1987 Vol. 2, No. 1, 59—62
Weak convergence of semigroups of asymptotically nonexpansive type on a Banach space
Han Soo Kim and Tae Hwa Kim
Commun. Korean Math. Soc. 1987 Vol. 2, No. 1, 63—69
Nonlinear ergodic theorems for nonexpansive semigroups in Banach spaces
Kwang Pak Park, Jong Kyu Kim
Commun. Korean Math. Soc. 1987 Vol. 2, No. 1, 71—87
Semi-invariant submanifolds of a quaternionic projective space
Jung-Hwan Kwon
Commun. Korean Math. Soc. 1987 Vol. 2, No. 1, 89—115
On some properties of G-spaces
Moo Ha Woo, Yeon Soo Yoon
Commun. Korean Math. Soc. 1987 Vol. 2, No. 1, 117—121
Enveloping semigroups and equicontinuity of transformation groups
Kee Joon Kim
Commun. Korean Math. Soc. 1987 Vol. 2, No. 1, 123—128
Wreath product of topological inverse semigroups
Jong Moon Shin
Commun. Korean Math. Soc. 1987 Vol. 2, No. 1, 129—134

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd